# SDR DXT2008F00002

- Difficulty date: August 27, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Inoperative
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKING UPON TOUCHDOWN WAS NONEXISTENT FOR APPROX 2-3 SECONDS FOLLOWING TOUCHDOWN.
